Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. i have recently just found this great posting site for all health problems...

To start my post i will just mention i recently came of cannabis after a couple of years of smoking it. i was never a heavy smoker but quite regular. Afetr three weeks of stopping on my own accord i had a panic attack in work and totally scattered thoughts which i thought was odd because i have seased cannabis use many times before for weeks. So i was told to take a multi vitamin.. plus extra vitamin b3 and green tea.. So far so good.. i feel a hell of alot better. so for days i have been eating as healthy as possible.. lots of veg, fruit etc.. so i take my vitamin b3 and milk thistle after my tea with some fresh juice.. 10 minutes later i have a rashing coming down all over my face, neck, back, chest and bottom.

here is the supplement that i took-- hollandandbarrett.com/pages/product_detail.asp?pid=68

when i searched the web it said that this vitmain can cause this.. so my post being that when i looked on the back of this supplement it had 500% of the reccomened daily allowance in it and should be taken with care!!!

This took maybe a couple of hours to clear up and was very unpleasant.. beware of side effects!

Loading...

Use "NO Flush Niacin" and your problems/rashes should go away.
Reply

Loading...